# SDR ASAA2019020828182

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FORMED INTERCOSTAL STA 312 TO 328 LBL 45.5 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED DAMAGED INTERCOSTAL AT FWD WET AREA STA 312 TO 328 LBL 45.5 IAW SRM 51 40 02 0G 0.
